Overdose Prevention Training
- This event has passed.
April 22, 2019 @ 6:30 pm - 7:30 pm
This training will teach you how to recognize and reverse an opioid overdose.
You will become a Certified Opioid Overdose Responder and receive an Overdose Rescue Kit with naloxone
(a medication that reverses the effects of an opioid overdose and restores breathing.)
Opiate-related overdoses have killed more New Yorkers than homicides and car-related accidents combined over the past year. These deaths can be prevented by simply administering Narcan, a life-saving opiate overdose reversal drug.
Narcan, also referred to as Naloxone, is fast-acting and easy to administer. Intra-nasal narcan is sprayed into the nose like Afrin or Sudafed.
Carrying Narcan is an important step you can take towards saving the lives of friends, family and strangers facing overdose as well as fighting the dangerous impacts of the “War on Drugs”. Affirm that the lives of drug users matter.